MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404255
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) stopped working.The patient has an appointment with the physician to discuss a replacement.No patient complications were reported.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15760457
Report Number2124215-2022-46165
Device Sequence Number6239150
Product Code FHW
UDI-Device Identifier00878953003634
UDI-Public00878953003634
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2020
Device Model Number72404255
Device Catalogue Number72404255
Device Lot Number1000075249
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale